Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 68, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 30, 2012, 6:06 PM CDT for Marion County, Searcy County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2012, 6:06 PM CDT (23:06 UTC)
- Expired
- Mar 30, 2012, 6:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Marion County, AR, Searcy County, AR
The radar
The Springfield radar (KSGF), 143 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -224 J/kg
- Mixed-layer LCL
- 1106 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
767
WUUS54 KLZK 302306
SVRLZK
ARC089-129-302330-
/O.NEW.KLZK.SV.W.0068.120330T2306Z-120330T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
606 PM CDT FRI MAR 30 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHEASTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 630 PM CDT
* AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES WEST OF RUSH...OR 6 MILES SOUTH OF
YELLVILLE...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSH... LOWER BUFFALO WILDERNESS AREA...
LION HILL... RALPH... MULL...
COZAHOME... WARRIOR CREEK MTN... WARES CHAPEL...
RUSH LANDING... HATHAWAY MTN... HAND MTN...
GOARD POINT... FRECK... COWAN...
CANEY... BUFFALO RIVER SP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3619 9247 3618 9246 3617 9245 3603 9249
3608 9271 3621 9268
TIME...MOT...LOC 2306Z 283DEG 19KT 3614 9266
$$
441 follow-up statement
786
WWUS54 KLZK 302326
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
626 PM CDT FRI MAR 30 2012
ARC089-129-302336-
/O.EXP.KLZK.SV.W.0068.000000T0000Z-120330T2330Z/
MARION AR-SEARCY AR-
626 PM CDT FRI MAR 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEARCY AND
SOUTHEASTERN MARION COUNTIES WILL EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3619 9247 3618 9246 3617 9245 3603 9249
3608 9271 3621 9268
TIME...MOT...LOC 2326Z 283DEG 19KT 3612 9253
$$
44What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:50 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Mar 30, 2:50 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 250 PM CDT FRI MAR 30 2012 .SHORT TERM...TONIGHT THROUGH MONDAY NIGHT MAIN FOCUS FOR THE SHORT TERM IS TWO FOLD...THE FIRST BEING THE NEAR-RECORD WARMTH EXPECTED LATE THIS WEEKEND...AND THE SECOND THE POTENTIAL FOR SEVERE WEATHER MONDAY NIGHT. BEFORE WE GET TO THE HEAT THOUGH...WILL KEEP MINIMAL PRECIP CHANCES ACROSS THE FORECAST AREA AT VARIOUS TIMES FROM TONIGHT THROUGH SATURDAY EVENING. NOT EXPECTING ANY SHOWER/TSTM DEVELOPMENT THROUGH THIS EVENING. HOWEVER THERE IS A FRONT TO THE NORTH OF THE STATE THAT WILL BE SHOVED INTO THE NORTHERN PARTS OF ARKANSAS TONIGHT. CONVERGENCE ALONG THE FRONT COULD BE ENOUGH TO SPARK OFF SOME SHOWERS AND THUNDERSTORMS IN THE NORTHEAST TONIGHT. SOME MODELS DEPICT THIS AND OTHERS DO NOT...HENCE THE REASON FOR STICKING WITH MINIMAL PRECIP CHANCES. LATE TONIGHT AND INTO EARLY SAT MORNING...OTHER PIECES OF GUIDANCE INDICATE SMALL CHANCES FOR AN MCS TO AFFECT THE SOUTHWEST PART OF THE STATE. FINALLY DURING THE AFTERNOON TOMORROW...STRONGER HEATING AND THE POTENTIAL FOR REMNANT BOUNDARIES SHOULD BE ENOUGH FOR 15-20 POPS FOR ISOLATED TO SCATTERED AFTERNOON SHOWERS. AS FOR THE HEAT...TOMORROW/S TEMPERATURES SHOULD REACH THE LOW TO MID 80S STATEWIDE...EXCEPT FOR MAYBE THE UPPER 70S IN SOME LOCALES IN THE OZARKS. THE UPPER RIDGE RESPONSIBLE FOR THIS WARM UP WILL STRENGTHEN SIGNIFICANTLY ON SUNDAY. TEMPERATURES ON SUNDAY WILL BE IN AT LEAST THE MID 80S STATEWIDE...WITH SEVERAL LOCATIONS APPROACHING 90. HAVE ONCE AGAIN KEPT TEMPS SHY OF 90...BUT WOULD NOT BE SURPRISED TO SEE SOME AREAS IN THE THE WESTERN AND NORTHWESTERN PARTS OF THE STATE...ESPECIALLY IN THE ARKANSAS RIVER VALLEY WEST OF RUSSELLVILLE...TO HIT 90. IF LITTLE ROCK HITS 90 DEGREES...IT WILL NOT SET A RECORD FOR THE EARLIEST 90 DEGREE DAY...BUT IT WILL TIE FOR 3RD PLACE. EVEN STILL...IT WILL CERTAINLY BE AN IMPRESSIVE WARM STRETCH. MORE THAN LIKELY...THE YAY/NAY DECISION ON GOING FOR 90 DEGREES ON SUNDAY WILL NOT BE MADE UNTIL THE AFTERNOON PACKAGE TOMORROW. ATTENTION THEN TURNS TO THE POTENTIAL FOR SEVERE WEATHER ON MONDAY/TUESDAY. THE STRONG RIDGE RESPONSIBLE FOR SUNDAY/S WARM WEATHER WILL BEGIN TO SHIFT EAST SUNDAY INTO MONDAY AS A STRONG UPPER TROUGH MOVES THROUGH THE ROCKIES. THIS TROUGH EVENTUALLY CUTS OFF INTO A CLOSED LOW OVER THE TX PANHANDLE BY MONDAY AFTERNOON. FROM THERE IT WILL BE A VERY SLOW JOG TO THE EAST...LIKELY NOT MOVING THROUGH THE FORECAST AREA UNTIL TUE/WED IN THE LONG TERM PERIOD. THERE REMAINS A DECENT AMOUNT OF DIFFERENCES AMONGST NUMERICAL MODELS. IN GENERAL THOUGH...A SURFACE LOW ASSOC WITH THE CLOSED LOW SHOULD APPROACH THE STATE FROM THE WEST MON AFTERNOON. MUCH OF MONDAY SHOULD BE DRY...BUT PRECIP CHANCES WILL INCREASE MON AFTERNOON AND ESPECIALLY MON NIGHT. THIS PATTERN SHOULD SUPPORT SOME SHOWERS AND THUNDERSTORMS OUT AHEAD OF THE UPPER LOW...WHICH WILL MOVE INTO THE WRN PARTS OF THE FORECAST AREA MON EVENING. THERE APPEARS TO BE ENOUGH INSTABILITY AND WIND SHEAR PRESENT TO SUPPORT SOME STRONGER STORMS...INCLUDING SOME POTENTIALLY SEVERE STORMS. HOWEVER...AGAIN...THERE ARE ENOUGH UNCERTAINTIES TO NOT GET TOO EXCITED ABOUT THIS SYSTEM YET. FOR INSTANCE...MODELS ARE NOTORIOUS FOR MOVING THESE UPPER LOWS EAST TOO QUICKLY...SO THE TIMING COULD END UP SUCH THAT THE INITIAL STORMS/PRECIP COMES IN EARLY TUE MORNING...WHICH WOULD LESSEN THE SEVERE POTENTIAL. ALL IN ALL...IT CERTAINLY IS A SYSTEM WORTH PAYING ATTENTION TO FOR THE TIME BEING...BUT NOT ONE WORTH GETTING OVERLY ANXIOUS ABOUT YET. && .LONG TERM...TUESDAY THROUGH FRIDAY THE LONG TERM PERIOD BEGINS WITH A STRONG UPPER LOW PRESSURE SYSTEM OVER OKLAHOMA. THIS UPPER LOW WILL MOVE OVER NORTH ARKANSAS TUESDAY NIGHT AND WEDNESDAY. THIS UPPER LOW WILL MOVE INTO WESTERN TENNESSEE WEDNESDAY NIGHT AS A RIDGE BUILDS IN THE PLAINS AND A TROUGH ENTERS THE WEST COAST. THIS UPPER RIDGE WILL BE OVER ARKANSAS THURSDAY AND FRIDAY. GFS IS THE MOST CONSISTENT OF MODELS AND WILL STAY CLOSE TO THAT. A COLD FRONT WILL BE IN EASTERN OKLAHOMA TUESDAY MORNING. SHOWERS AND THUNDERSTORMS SHOULD BE ONGOING TUESDAY MORNING BUT DECREASING FROM WEST TO EAST DURING THE DAY. THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS WHEN THE UPPER LOW MOVES THROUGH ARKANSAS WEDNESDAY. HIGH PRESSURE AND DRY AIR RETURN FOR THURSDAY AND FRIDAY. ABOVE NORMAL TEMPERATURES ARE EXPECTED TUESDAY...THEN BACK TO NORMAL VALUES FOR THE REST OF THE PERIOD...BEHIND THE COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 58 83 61 86 / 20 20 10 10 CAMDEN AR 61 84 63 86 / 20 20 10 10 HARRISON AR 58 82 61 86 / 20 20 10 10 HOT SPRINGS AR 61 83 62 86 / 20 20 10 10 LITTLE ROCK AR 61 84 63 87 / 20 20 10 10 MONTICELLO AR 63 83 64 86 / 20 20 10 10 MOUNT IDA AR 60 82 62 85 / 20 20 10 10 MOUNTAIN HOME AR 58 83 61 87 / 20 20 10 10 NEWPORT AR 60 82 62 85 / 20 20 10 10 PINE BLUFF AR 62 83 63 86 / 20 20 10 10 RUSSELLVILLE AR 58 84 61 88 / 20 20 10 10 SEARCY AR 59 83 62 85 / 20 20 10 10 STUTTGART AR 62 83 63 86 / 20 20 10 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...64 / LONG TERM...51
Hazardous weather outlook, Mar 30, 9:47 AM CDT, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 947 AM CDT FRI MAR 30 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 947 AM CDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS WILL TAPER OFF IN SOUTHEAST ARKANSAS BY EARLY THIS AFTERNOON. A WEAK COLD FRONT WILL MOVE THROUGH THE STATE TONIGHT AND BRING SMALL CHANCES OF SHOWERS AGAIN OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER WEAK SYSTEM WILL MOVE THROUGH THE REGION SATURDAY...WITH SMALL RAIN CHANCES REMAINING IN THE FORECAST. A MUCH LARGER STORM SYSTEM WILL DEVELOP IN THE SOUTHERN PLAINS FOR THE BEGINNING OF NEXT WEEK. THIS SYSTEM WILL BRING A COLD FRONT TOWARDS THE REGION MONDAY NIGHT INTO TUESDAY. WHILE THE SYSTEM IS SEVERAL DAYS AWAY...THERE WILL BE AT LEAST SMALL CHANCES FOR THUNDERSTORMS...AND IT APPEARS SOME STORMS COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE WEEKEND. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/51
In the hours before
Local storm report, Mar 30, 5:23 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
523 PM CDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL HASTY 36.02N 93.05W
03/30/2012 E1.00 INCH NEWTON AR TRAINED SPOTTER
QUARTER SIZED HAIL IS COVERING THE GROUND IN HASTY.
&&
227Special weather statement, Mar 30, 5:26 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 526 PM CDT FRI MAR 30 2012 ARZ003-004-012-013-302310- BOONE AR-MARION AR-NEWTON AR-SEARCY AR- 526 PM CDT FRI MAR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN SEARCY...NORTHEASTERN NEWTON AND SOUTHWESTERN MARION COUNTIES UNTIL 615 PM CDT... AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DUGGER...OR 14 MILES SOUTHEAST OF HARRISON...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... OLVEY... DUGGER... CRAWFORD... PINDALL... EVERTON... EROS... BRUNO... VERONA... STANDING ROCK... RALLY HILL... PILOT MTN... HWY 235 AND US 65 JCT... CRAWFORD MTN... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3623 9273 3603 9274 3607 9297 3620 9297 TIME...MOT...LOC 2226Z 272DEG 8KT 3613 9290 44
Local storm report, Mar 30, 5:28 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL 3 S HASTY 35.97N 93.05W
03/30/2012 E1.00 INCH NEWTON AR TRAINED SPOTTER
&&
227Local storm report, Mar 30, 5:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
552 PM CDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 1 S EROS 36.17N 92.85W
03/30/2012 E1.00 INCH MARION AR TRAINED SPOTTER
&&
227Special weather statement, Mar 30, 5:52 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 552 PM CDT FRI MAR 30 2012 ARZ004-012-013-302340- MARION AR-NEWTON AR-SEARCY AR- 552 PM CDT FRI MAR 30 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEARCY... NORTHEASTERN NEWTON AND EXTREME SOUTHERN MARION COUNTIES UNTIL 645 PM CDT... AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES NORTHEAST OF MT HERSEY...OR 15 MILES EAST OF JASPER...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... ZACK... SAINT JOE... MAUMEE... DUFF... SILVER HILL... PINDALL... GILBERT... TYLER BEND... TOMAHAWK... RED BLUFF... PUSH... PILOT MTN... MT HERSEY... MAUMEE CROSSING... MARTIN BOX... HWY 235 AND US 65 JCT... BAKER FORD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3607 9259 3593 9261 3599 9299 3608 9298 TIME...MOT...LOC 2253Z 275DEG 20KT 3604 9291 44
Special weather statement, Mar 30, 6:00 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
600 PM CDT FRI MAR 30 2012
ARZ012-013-022-023-302345-
NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR-
600 PM CDT FRI MAR 30 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN...
SOUTHWESTERN SEARCY...EXTREME NORTHEASTERN POPE AND EASTERN NEWTON
COUNTIES UNTIL 645 PM CDT...
AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF BLAYLOCK KNOB...OR 17 MILES
WEST OF MARSHALL...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
WITTS SPRING... KAY... IMO...
EULA... BOHANNON... TILLY...
WELCOME HOME... SUGAR TREE KNOB... STUMP MTN...
STACK ROCK... RICHLAND CREEK REC AREA...
MAGIC SPRINGS... BLAYLOCK KNOB... BEAR CREEK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3582 9266 3573 9273 3567 9284 3584 9302
3591 9292
TIME...MOT...LOC 2300Z 308DEG 15KT 3583 9291
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 4:11 PM CDT | Special Weather Statement | LZK | Newton | 44 min |
| Mar 30, 4:53 PM CDT | Special Weather Statement | LZK | Newton | 47 min |
| Mar 30, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Searcy | 43 min |
| Mar 30, 5:26 PM CDT | Special Weather Statement | LZK | Marion | 44 min |
| Mar 30, 5:33 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Searcy | 42 min |
| Mar 30, 5:52 PM CDT | Special Weather Statement | LZK | Searcy | 48 min |
| Mar 30, 6:00 PM CDT | Special Weather Statement | LZK | Searcy | 45 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.